# SDR 1SWA2016032800103

- Difficulty date: March 25, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N620JF
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5086
- Aircraft time: 2,762 hours, 1,004 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 04D2001002
- Part serial: GVSP086SB2291
- Condition: Cracked
- Location: Rt Engine
- Part time: 2,762 hours, 1,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH CMP 711016, FOUND RT ENG UPPER COWL LE TO BE CRACKED & TO HAVE LOOSE CARBON FIBER MATERIAL SHOWING.  INSPECTED & TAP TEST RT ENG UPPER COWL FOR SUSPECTED UNBONDING, MARKED OUT LINE OF UNBOND AREA.  UNBONDING STARTS ABOUT 4 INCHES AFT OF RT UPPER COWL LE, AT THIS POINT NOTED A 10 INCH LONG CRACK IN CARBON FIBER MATERIAL RUNNING INBD TO OTBD ALONG LE HONEYCOMB AREA.  UNBOND THEN TRAVELS AFT ABOUT 77 INCHES, ALMOST TO AFT UPPER COWL VENTILATION INLET.  UNBOND AREA AT ITS WIDEST POINT IS ABOUT 22 INCHES, FOR A TOTAL AREA OF ABOUT 1,694 SQUARE INCHES.  ALL WORK IAW MM 71-10-00.
